Artin's conjecture on primes with prescribed primitive roots
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 18 (1976-1977) no. 1, Talk no. 14, 8 p.
@article{SDPP_1976-1977__18_1_A11_0,
     author = {Lenstra, H. W., Jr.},
     title = {Artin's conjecture on primes with prescribed primitive roots},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     note = {talk:14},
     pages = {1--8},
     publisher = {Secr\'etariat math\'ematique},
     volume = {18},
     number = {1},
     year = {1976-1977},
     zbl = {0369.12010},
     language = {en},
     url = {http://www.numdam.org/item/SDPP_1976-1977__18_1_A11_0/}
}
TY  - JOUR
AU  - Lenstra, H. W., Jr.
TI  - Artin's conjecture on primes with prescribed primitive roots
JO  - Séminaire Delange-Pisot-Poitou. Théorie des nombres
N1  - talk:14
PY  - 1976-1977
SP  - 1
EP  - 8
VL  - 18
IS  - 1
PB  - Secrétariat mathématique
UR  - http://www.numdam.org/item/SDPP_1976-1977__18_1_A11_0/
LA  - en
ID  - SDPP_1976-1977__18_1_A11_0
ER  - 
%0 Journal Article
%A Lenstra, H. W., Jr.
%T Artin's conjecture on primes with prescribed primitive roots
%J Séminaire Delange-Pisot-Poitou. Théorie des nombres
%Z talk:14
%D 1976-1977
%P 1-8
%V 18
%N 1
%I Secrétariat mathématique
%U http://www.numdam.org/item/SDPP_1976-1977__18_1_A11_0/
%G en
%F SDPP_1976-1977__18_1_A11_0
Lenstra, H. W., Jr. Artin's conjecture on primes with prescribed primitive roots. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 18 (1976-1977) no. 1, Talk no. 14, 8 p. http://www.numdam.org/item/SDPP_1976-1977__18_1_A11_0/

[1] Bilharz (H.). - Primdivisoren mit vorgegebener Primitivwurzel, Math. Annalen, t. 114, 1937, p. 476-492. | MR | Zbl

[2] Cooke (G.) and Weinberger (P.J.). - On the construction of division chains in algebraic number fields, with applications to SL2 , Comm. in Algebra, t. 3, 1975, p. 481-524. | MR | Zbl

[3] Goto (M.) and Fukumura (T.). - Perfect nonbinary AN codes with distance three, Inform. and Control, t. 27, 1975, p. 336-348. | MR | Zbl

[4] Hooley (C.). - On Artin's conjecture, J. reine und angew. Math., t. 225, 1967, p. 209-220. | MR | Zbl

[5] Lang (S.). - Algebraic number theory. - Reading, Addison Wesley publishing Company, 1970. | MR | Zbl

[6] Queen (C.). - Arithmetic euclidean rings, Acta Arithm., Warszawa, t. 26, 1974, p. 105-113. | MR | Zbl

[7] Samuel (P.). - About euclidean rings, J. of Algebra, t. 19, 1971, p. 282-301. | MR | Zbl

[8] Weinberger (P.J.). - On euclidean rings of algebraic integers, "Analytic number theory", p. 321-332. - Providence, American mathematical Society, 1973 (Proceedings of Symposia in pure Mathematics, 24). | MR | Zbl